# SDR SWIA202155868

- Difficulty date: January 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23R SPLICE AT FS333.00 CORRODED   (C-CHECK) RO 2/1/2021   MAIN AVIONICS BAY STR 23R SPLICE AT FS333.00 AS FOUND TO BE EXFOLIATED WITH 100% MATERIAL LOSS. REF: CRJ 900 SRM 53-00-00-101-001-A01. CORRODED SPLICE WAS REMOVED AND NEW SPLICE WAS INSTALLED AT FS333.00, STR23R. REF: CRJ 900 SRM 51-42-06-001-001-A01 & BOMBARDIER DWG SH670-32420, REV: E / PRESSURIZATION LEAK CHECK COMPLIED WITH, LEAK CHECK PASS. REF: CRJ 900 AMM 21-31-00-910-801-A02 / WEIGHT STATEMENT: PART REPLACED WITH SAME P/N. WEIGHT CHANGE NEGLIGIBLE / COMPLIED WITH TASK CARD 51-900-1002-SKY
